Face ache related to subcutaneous fat loss

Not gonna do it. Just cant. Just gonna accept it for what it is, take care of my health, and move forward with life. Cant control the rest. Just hope i see a cure before im dead.

So glad to hear from you…

This is just unheard of… 9 doses of a medicine… ruining a life of a healthy young man. Taking some of the most valuable things about life away. Its too absurd for me to comprehend. To say i want revenge doesnt come close to the amount of anger and rage i have towards merck.

Why the FUCK is this available to the PUBLIC!!! Someone must be held responsible!!!

Scared, if you haven’t already, please consider participating in litigation against the manufacturer to direct your anger towards holding those responsible.

Only a cure would make me happy

Yes Ive signed up, and sent my story/medical records to the appropriate person on here to hopefully be put out soon.

ehow.com/way_5380778_facial- … -face.html

Scotsman, do you have any updates regarding fat loss in your face and the ache? I have the same problems you described and it seems to be worsening.

Hi there Stark

I believe that the fat loss in my face has stabilised, although obviously I’m still very unhappy with what’s happened. I suspect that the fat loss occured insidiously after stopping propecia and levelled out at the 6 month mark. I hate making absolute statements however as with this drug there is a myriad of possibilities and unknowns so I really don’t know what might happen in the future. My feeling however is that it was a reaction immediately following cessation. I would suggest possibly keeping a photographic record of any changes to your face to see if you possibly continue to lose fat. Can I ask how both the fat loss & face ache manifests itself with you? Also, have you reported this along with any other side effects to the relevent authority? Each report helps to bump up the numbers as I believe that the current numbers matching each reported side is woefully under the actual number suffering.

As for my face ache, it’s not as bad as it’s been, & is pretty sporadic, although I try not to apply pressure to my face, partly because I find it depressing to be able to feel the underlying structures so easily now. I would have to say that the pain has never been enough to warrant a pain killer and has always just been a dullish ache and a wee reminder.

I hope that things get better for you.

Thanks for the info. I plan to report this soon.
The change was pretty dramatic, it’s gotten progressively worse in the six months I’ve been off propecia. I think I’ve mostly lost fat around the eye area, the lost volume has caused the rest of my face to sag somewhat. My lower face looks less lean because of it. The skin feels really loose; when I jog it bounces slightly and if I turn my head to the side my cheek tends to sag that direction due to gravity. The wrinkles around my eyes have also increased due to the fat loss.

The skin itself looks pretty healthy though; I use a vitamin C serum at night and SPF 30 moisturizer in the morning to prevent the breakdown of collagen. Have you seen a dermatologist about this? I plan to go soon, although I expect that this is irreversible without sculptra injections.

Edit: the facial ache is also centered around my eyes and tends to come and go. Sometimes it’s bad enough that I pop some advil but usually it’s pretty mild, but annoying.

Hopefully like myself you should be levelling out re: any fat loss. It’s crap that your skin now feels loose and prone to gravity, although you’ll most likely be most aware of it yourself. It pretty much sums up my own experience post-propecia: loose skin on face that I can now grab and stretch a good few inches from face + neck and which falls with gravity. One good thing for yourself from what you say is your skin hasn’t been affected. The skin on the sides of my face is royally fucked - thinned to the point that any expression or slight bunching creates old lady crinkling. This is definitely an example of a permanent side - prematurely aged at 40 thanks to a hair loss drug. I’ve been to a dermatologist but I don’t find doctors much use. They are typically conservative in approach and don’t appear much good with anything out the ordinary. Two clinicians commented on my face being asymmetrical which I hadn’t noticed previously. It maybe that I’ve just never noticed it before or that the fat loss has exaggerated it. I also may just have lost more fat on my left side. I did discuss fillers with the dermatologist I saw. She dismissed it as the sides of my face aren’t particularly concave, more just squishy rather than firm, although I would still consider. As well as filler you can also use your own fat, although this is more unreliable i.e. it’s a gamble as to how much will stay and how much will be reabsorbed and therefore the question is whether to over or under fill and whether you’ll get the same result either side of your face. Also it is particularly unreliable around the eyes as any lumping of fat is more visible. Although fillers are temporary they are much easier to control. Some fillers also get better reviews than others. Realself.com is good for reviews.

The derm prescribed adapalene 0.1 cream (differin) which is a retinoid although I’m thinking of going for retin-a + vitamin c serum. Also considering more hard core resurfacing though worried that collagen synthesis may still be compromised. I may try something less hardcore first like dermaroller. I’ve also considered trt & hgh as low levels of both can negatively effect skin. My t levels however aren’t low enough to warrant trt (total t 348 ng/dl at last test, done at 8am) and endo says everything fine and dandy.

Hmm I see. Have you noticed any improvement over time i.e. any tightening of the skin? I definitely recommend a vitamin C serum; I’ve been using one in the morning for about 2 months and my skin does look nicer. Silk Naturals makes a good one for cheap, though I’m not sure if they ship to Scotland. I’ve had a dermaroller for a while but I haven’t used it yet. I may get around to that soon. In my case I don’t think T is the problem since mine was around 580 ng/dl last I checked.
I’ll keep you updated with anything I try that seems to work.

Do the eye surroundings also feel tight or perhaps puffy? What exactly aches? Strange.

Ache is mostly right around the eye and in the area next to my eyebrow (not sure what that’s called).

I haven’t felt any tightness or puffiness around my eyes, although the skin underneath looks kind of thin and pale.

I definately feel a dull ache all around my face and head. Lost fat under the eyes. Like a continuous mild burning under the skin, around eyes, ears, forehead, back of head, back of neck areas. I mostly ignore it, but it is still present. Very strange. I wonder if I am experiencing benign hypotension. I will try to cut my blood pressure medicine in half to see if this makes a difference. I may not be getting enough blood flow to my head! lol. We will see…

Any one tried any kind of soothing lotions? Or oils? I want my skin to “feel good” if that makes any sense.

Hey Dude i can feel exactly what you mean this Drug is even worse than heroin or crystal meth what the fuck…Live is no more worth for me i will dying at the age of 28…was in a perfect health before finasterid…

Shortly after stopping Fin I experienced a little fat loss right under my left cheek bone. I’ve always been a pretty skinny guy and it wasn’t that bad so I just dealt with it, I don’t think most people noticed it anyway. However, recently (like in the last week) I seem to have lost some more fat in a line below my eye. The left side of my face now looks very gaunt and I feel hideous. I’m hoping this is reversible. I am underweight, so maybe if I pack on a few pounds it’ll make up the difference? Though it’s next to impossible for me to gain weight. I can’t believe there are things actually getting worse almost a year and a half off the drug. If I end up looking like fucking Two-Face I’m going to blow my brains out.